T Nation

High Estradiol, Dr Gave Me Anastrazole. Thoughts?

Finally had a blood test come back with high Estradoil. I was actually excited to see it as I thought it might be the case and might explain the way I’ve felt for months…shitty.
Dr prescribed me Anastrazole saying to take one 1mg pill a day for two weeks, then stop for two weeks, then restart it… with the idea that will knock the level down.
Seems like a lot to me, and to the pharmacist. I’ve seen others on here saying they take 0.5-1mg with each injection.
Anyone have any thoughts there?
I just changed my injections from 50 mg every 4 days to 40 mg every 3 days (approx 93mg a week, if my arithmetic is correct) hoping that will level me out a bit.
Results from my recent lab work:
TSH - 1.49 (normal range 0.40 - 4.50 mIU/L)
DHEA - 305 (147 - 1760 ng/dL)
Estradoil - 43 (normal should be under 39)
T3 Total - 92 (normal 76 - 181 ng/dL)
Testosterone, Total, Males (adult), IA - 1087 (this was @ 30 hrs after injecting 50mg, changed to 40 next injection)
SHBG - 43 (normal 10 - 50 nmol/L)
Testosterone, Free - 135 (normal 46.0 - 224.0 pg/mL)
Testosterone, Bioavailable - 296 (normal 110.0 - 575.0 ng/dL)
T3, Free - 2.9 (normal 2.3 - 4.2 pg/mL)
T4 Free - 1.3 (normal 0.8 - 1.8 ng/dL)
Also, my sodium was low 129 (normal 135 - 146 mmol/L) as well as my Chloride 95 (normal 98 - 110 mmol/L). My muscles were cramping up super bad for two weeks and I think that would explain why, I couldn’t even walk up stairs without my VMOs cramping or talk on the phone without my bicep cramping. I tried doing leg day but after 10 minutes thought I was going to tear something and I was breathing heavy and drenched in sweat. Have been better for a week but it was so weird, even tying my shoes felt like I sprinted 100 yds.
Anyone else ever experience that while on T? I have no clue what could have caused those levels to drop.
Also, my bad cholesterol was high, further proof I need to clean up my diet.

You’re doctor is irresponsible! You will reach zero estrogen after the first dosage and will suppress estrogen to zero for 2 weeks which will take weeks or months to recover as your joints are screwed and normal everyday life will become impossible.

If you are an AI overresponder you won’t be able to touch an AI without problems. Fire this doctor and find a new one immediately because he’s unaware about the dangers of AI’s.

There was a guy on 1mg 3x week and fell and broke his hips at 45 years old he had osteoporosis after several months this dosage.

DO NOT do that. If he’s treating the number, just don’t take it at all. If you have negative symptoms that require it, try 1/8 pill twice a week to start.

Try drinking some pedialyte or something similar a couple of times a week. Anastrozole will likely make your symptoms worse, not better.

Merely lowering the T dose from 50mg to 40mg every 3 days, as you did, would lower the estrogen accordingly. Prescribing 7mg of anastrozole per week for 2 weeks is negligent. Do not do that.

1 Like

I didn’t drink pedialyte but did drink gatorade and had 2 bananas a day for a week and a half. The muscle cramping hasn’t happened in a week though.

Wow, good to know. That dosage did seem a bit crazy to me. I’m getting the high estrogen signs… hot flashes, itchy puffy nipples, etc. My thought was a half or quarter pill with injections but I ski and bike a lot, meaning I crash a lot, so don’t want to weaken joints and bones.

Also, if I’m correct, changing my dose from 50mg every 4 days to 40mg every 3 days raised my dose (the amount I get in a week) instead of lowering it.

That’s why I’m on daily dosing, it’s better than having to use an AI which I can’t tolerate even an 1/8 of a 0.050 anastrozole.

My knees and hips are the first to be effected, pain and inflammation follow. You need to decrease the dosage or inject smaller more frequent doses.

I get the same T levels at 20mg EOD (80mg weekly) that I get at 7mg daily (49mg weekly) which is 31mg less weekly and estrogen is lower by 20 points.

Nothing wrong here.

You don’t need any ai at all. Run from this Dr.

Did you get CBC and metabolic panel.

Your sodium and chloride being low should be investigated.

Maybe since those are low
Check magnesium rbc
Vit b12 and folate.

Or like said below you need hydration

Basicly your doc prescribed the same dose of anastrozol, 1mg/day, that’s used to treat breast cancer.

You are joking right? You are barely out of range. That amount of AI is going to F you up. Low E is going to make you feel dry in your muscle. Let me know as well, do you drink enough water? Do you drink coffee, drink alcohol, tea, sodas? I feel like you are cramping from dehydration.

What else are you on?

Don’t take the AI. Your E will go to zero and you will be a miserable emotionless a-hole.

I drink a lot of water, start w 20oz right when I wake up and keep going throughout the day, I have to pee constantly. I’m a recovering alcoholic so no alcohol in 5+ yrs. 2-6 cups of coffee a day, depending on the day, no tea. I drink soda maybe once or twice a month, mainly if my stomach is upset.
Basically, I shouldn’t be dehydrated at all.

I drink 1-2 cups of coffee a day, I get pretty dehydrated on that. The caffeine makes me pee more often too.

6 cups would be a lot of coffee in my opinion.

Having said that, you are barely out of range on E. I wouldn’t take the AI. For me, dehydration had lead to dry muscles. The AI will further dry you out. I had achy joints and muscle pains often when I was dry.

I’m actually drinking less coffee now than I did right after I quite alcohol, was more like 10-15 cups a day then, but yes should only drink 2 a day max.
Also, when I went through the 2 weeks of muscle cramping my legs went close to numb a few times and my arms did twice as well but not as bad. Now my dr wants another mri but on my spine this time.

I drink a lot of water through out the day. And I take magnesium every night before bed. I had a metabolic panel a few months ago and everything was fine.
Honestly, I’m regretting ever starting try. The first 3 months were great, but it’s been a roller coaster ride ever since.

If you can post images of the blood work that may help. We can pick up on something that Drs may not

Every check prolactin
Ferritin
A1c
Liver enzymes
Cortisol

I should add that I get brain fog really bad sometimes too

Is this thread real? 1mg a day for 43 e2? That doctor should lose his f’ing license.

1 Like